Open Access
Translator Disclaimer
February 2008 LAMN property for hidden processes: The case of integrated diffusions
Arnaud Gloter, Emmanuel Gobet
Ann. Inst. H. Poincaré Probab. Statist. 44(1): 104-128 (February 2008). DOI: 10.1214/07-AIHP111

Abstract

In this paper we prove the Local Asymptotic Mixed Normality (LAMN) property for the statistical model given by the observation of local means of a diffusion process X. Our data are given by 01X(s+i)/n dμ(s) for i=0, …, n−1 and the unknown parameter appears in the diffusion coefficient of the process X only. Although the data are neither Markovian nor Gaussian we can write down, with help of Malliavin calculus, an explicit expression for the log-likelihood of the model, and then study the asymptotic expansion. We actually find that the asymptotic information of this model is the same one as for a usual discrete sampling of X.

Dans ce papier nous démontrons la propriété LAMN pour le modèle statistique constitué par l’observation des moyennes locales d’une diffusion X. Nos données sont définies comme 01X(s+i)/n dμ(s) avec i=0, …, n−1 et le paramètre inconnu apparaît seulement dans le coefficient de diffusion du processus X. Bien que cette observation ne soit ni Gaussienne ni Markovienne nous pouvons, par le calcul de Malliavin, obtenir une expression pour la log-vraisemblance du modèle. Nous sommes alors capables de calculer l’information asymptotique et montrons qu’elle est la même que pour l’observation ponctuelle de la diffusion.

Citation

Download Citation

Arnaud Gloter. Emmanuel Gobet. "LAMN property for hidden processes: The case of integrated diffusions." Ann. Inst. H. Poincaré Probab. Statist. 44 (1) 104 - 128, February 2008. https://doi.org/10.1214/07-AIHP111

Information

Published: February 2008
First available in Project Euclid: 25 February 2008

zbMATH: 1182.62170
MathSciNet: MR2451573
Digital Object Identifier: 10.1214/07-AIHP111

Subjects:
Primary: 60F99 , 60H07 , 62F12 , 62M09

Keywords: Diffusion processes , LAMN property , Malliavin calculus , Non-Markovian data , Parametric estimation

Rights: Copyright © 2008 Institut Henri Poincaré

JOURNAL ARTICLE
25 PAGES


SHARE
Vol.44 • No. 1 • February 2008
Back to Top